# SDR A6WA200740464

- Difficulty date: July 13, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SKIN CUT OUT OF MAIN AVIONIC DOOR SURROUND.  MAINTENANCE PERFORMED BOMBARDIER MODSUM 601R53210045 TO COMPLY WITH REO 601R-53-21-781.  (M)
